MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS GEM 20DP V/NV CKV 3SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS GEM 20DP V/NV CKV 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 2429-0500
Medical Device Problem Codes Material Separation (1562); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris gem 20dp v/nv ckv 3ss the pump alarmed for air in the line and then separated between the pump and safety clamp.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the alaris pump alarmed for "air in line on 3 occasions and on the third occasion, the tubing broke at the junction of the pump segment and safety clamp.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 08-jun-2022.H6: investigation summary a sample was received and investigated by our quality team.The tubing was separated at the upper fitment of pump segment and the customer's complaint has been verified.The retaining ring was preserved and there was evidence of proper assembly.The tubing and retaining ring were measured with calipers and conformed with manufacturer specifications.This issue has been seen in the past as a root cause- use error when excessive tensile force is applied when loading.A device history record review for model 2429-0500 lot number 20015398 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10jan2020.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD ALARIS GEM 20DP V/NV CKV 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14366009
Report Number9616066-2022-00585
Device Sequence Number1958956
Product Code FPA
UDI-Device Identifier50885403228016
UDI-Public50885403228016
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2023
Device Model Number2429-0500
Device Catalogue Number2429-0500
Device Lot Number20015398
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown